# SDR CALA2025092909381

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 116A45316
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE FOUND SUPPORT ANGLE CRACKED.   REMOVED AND REPLACED  SUPPORT ANGLE AT RT WING FIXED LEADING EDGE IAW SRM 51-40-02-0G-0 AND DWG 116A4008.
